Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pregnant, have lower abdominal pain, taking susten 200. History of miscarriage. Is it normal?

hello doctor, I am 35 years old. I am now 11 weeks pregnant after 2 miscarriages. My doctor advised to take susten 200 for 10 days(1 per day). After 7 days today I feel lower abdominal pain since morning. Is this normal? what are the side effects of susten 200mg? kindly advise. Thanks.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
Lower abdominal pain normally occurs during pregnancy but if it is associated with some other problem like bleeding etc. It needs to be worried.
Your doctor gave you susten because you are having previous history of miscarriage and susten(progesterone) will support your pregnancy.
Susten is very safe drug during pregnancy and have no side effect except from sometimes cause nausea,vomiting etc.
Good luck.
Take care.
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor